# SDR ASAA2014123010108

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,871 hours, 9,706 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: S8990661
- Condition: Leaking
- Location: Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK CHECKED PRE-COOLER CONTROL VLAVE SENSOR AND FOUND THE 450 DEGREE SENSOR LEAKING.  ACFT GROUNDED.  REMOVED 450 SENSOR. REPLACED PACKING AND REINSTALLED 450 SENSOR IAW AMM 36-11-05. LEAK CHECKED GOOD.
